Kvantovaya Elektronika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Kvantovaya Elektronika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kvantovaya Elektronika, 2001, Volume 31, Number 3, Pages 257–262 (Mi qe1928)  

Nonlinear optical phenomena

Propagation of cnoidal waves in a medium with a saturable nonlinear response

V. A. Aleshkevich, V. A. Vyslouh, Ya. V. Kartashov

Faculty of Physics, Lomonosov Moscow State University

Abstract: Propagation of periodic cnoidal waves in a medium with a saturable nonlinear response is investigated. The ranges of existence of soliton solutions are determined, and the specific features of such solutions are analysed within the limiting cases of strong and weak energy localisation in cnoidal waves. Optical multistability is discussed in the context of the existence of periodic solutions. The stability of cnoidal waves is studied numerically and analytically.

Full text: PDF file (245 kB)

English version:
Quantum Electronics, 2001, 31:3, 257–262

Bibliographic databases:

PACS: 42.65.Tg, 42.70.Nq
Received: 29.06.2000
Revised: 04.11.2000

Citation: V. A. Aleshkevich, V. A. Vyslouh, Ya. V. Kartashov, “Propagation of cnoidal waves in a medium with a saturable nonlinear response”, Kvantovaya Elektronika, 31:3 (2001), 257–262 [Quantum Electron., 31:3 (2001), 257–262]

Linking options:
  • http://mi.mathnet.ru/eng/qe1928
  • http://mi.mathnet.ru/eng/qe/v31/i3/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Квантовая электроника Quantum Electronics
    Number of views:
    This page:81
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021